# SDR AALA2000599

- Difficulty date: April 3, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER HORIZON STAB TRAILING EDGE BEAM CORRODED AT ES 165.5.  TRIMMED OUT AND REMOVED DAMAGE.  FABRICATED 301.5 HD STAINLESS .063 INCH STRAP AND INSTALLED PER ESO11697 DATED 3/28/00.  (M)
